# SDR NOCA21606

- Difficulty date: November 29, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 64385
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT SEAT NEXT TO L1 DOOR, EPL EMERGENCY BATTERY IS BROKEN, NEEDS REPLACEMENT.  REPLACED EPL BATTERY AT L1 DOOR FLT ATTENDANT SEAT.  OPS CHECKED GOOD.
